CSN Login
Members Online: 8

tough week

Mwee's picture
Mwee
Posts: 1316
Joined: Nov 2009

Hi dear hearts... I've had one of those very tough weeks. The carbo/gemzar hit me especially hard and I've not even been able to respond to posts. I don't understand my body's different reaction from one infusion to another of the same combo. I'm upright this AM for the first in a week, but I can't even fathom that I'm supposed to go back tomorrow for the gemzar portion of this. I just don't know what direction to go or where to draw the strength from to continue these endless treatments which leave me a couple of days a month of feeling somewhat ok.

ok, ok, ok...... enough... thanks for listening to me whine and sometimes I think we just need a good cry. Please know that you are all in my thoughts and I'm thinking of you and sending out vibes for reductions in those d**m CA-125's! I don't know what I would do without you all.

((((HUGS)))) Maria

upsofloating's picture
upsofloating
Posts: 473
Joined: Dec 2009

So sorry to hear chemo knocked you down like this. I have noticed myself lack of same response to same stuff - expect bad, do okay, then expect problem and sail thru. Probably how we are feeling mentally and were are bodies are at don't always mesh. And maybe it's those neverendingb snow storms you are having to endure as well.
Glad you are coming around but I recall some days feeling queasy as soon as I approached the infusion center and thinking 'give my anti-nausea drugs NOW!' so I understand. Hope this one goes smoother. Annie

nancy591's picture
nancy591
Posts: 1059
Joined: Sep 2009

Sorry you've been feeling bad. The Gemar portion of the two isn't so bad, right? Have you considered Gemzar alone or a lesser dose of the Carbo? I'm sure if your ca125 takes a dive that will make up for the feeling awful. I do remember being on IP cisplat and feeling just awful. I remember crying and thinking I don't know how much of this I could take. I would get panicky thinking I may someday get to the point where 'I can't do this anymore'. Thankfully, I am feeling strong mentally and physically despite being on chemo 13months now.

Whine & cry but hang in there Maria. If it is cold outside move a chair to the window so you have some warm sun on your face.

Wishing you better days!!!

poopergirl14052's picture
poopergirl14052
Posts: 1146
Joined: Nov 2010

.I know exactly how you feel, my last chemo hit me hard also and I was in bed 5 days. I am hoping the next one won't be too bad. Stay strong...val

clamryn's picture
clamryn
Posts: 508
Joined: Jun 2010

Maria, I said a prayer for you just now. Praying that you don't have anymore bad week's. It is time for that chemo to work and give you some of that NED.

Lots of hugs and prayers coming your way.
Linda

vj1's picture
vj1
Posts: 151
Joined: Jun 2010

Sorry to hear you are having a rough time Maria. Don't worry about venting to us; we all have been there or will be unfortunately. Remember, strength is in numbers and you have a lot of us pulling for you.

Fondly
Verna

Cafewoman53's picture
Cafewoman53
Posts: 733
Joined: Jul 2010

You do not sound as if you are whining and a good cry is very under-rated. I am looking for a good 'sad' movie to cleanse my tears . I'm sorry you are having a hard time with your chemo, did you let your dr know what a rough time you are having ? I hope by the time you read this you are feeling better I am sending you positive thoughts and a great big hug !
Colleen

srwruns's picture
srwruns
Posts: 343
Joined: Oct 2010

Lots of "wish we could sit down and have a cup of tea" thoughts going your way. Just yesterday I was thinking about you. I'm so sorry you are getting hit hard. Susan

kayandok
Posts: 1223
Joined: Jun 2008

sometimes the chemo is cumulittive and sometimes for no reason it seems it can hit hard, but it is a bummer. How many more infusions do you have? Does the gem/carbo seem to be working?

I had 6 infusions of gem/cis and it knocked me on my feet every tme. I think, it was the cisplatin though, that did me in. It did bring my numbers very low and I could take a few months off.

Hang in there,
kathleen❤

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network